# SDR CA100209005

- Difficulty date: January 25, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,506 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) SMOKE IN COCKPIT WHILE CLIMBING THROUGH FL10, THE CREW OBSERVED SMOKE IN THE COCKPIT, THEY DECLARED AN EMERGENCY AND RETURNED TO POINT OF DEPARTURE. THE ACFT TOUCHED DOWN SAFELY 10 MINUTES AFTER DEPARTURE AND STOPPED ON THE RUNWAY TO HAVE ATTENDING EMERGENCY SERVICES INSPECT THE ACFT. THE PASSENGERS DISEMBARKED ONTO THE RUNWAY. NO INJURIES WERE REPORTED.  MX TRACED THE CAUSE TO OIL CONTAMINATION OF CABIN BLEED AIR FROM ONE OF THE ENGINES.  THE SUSPECT ENGINE WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE. (TC 20100209005)
